Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What are the side effects of stopping betnovet ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 121 Questions
dear sir i have been using betnovet n since last three year on my face in night but now when i have decided to stop it my skin is itching a lot.kindly suggest me what to do shall i continue using betnovet n
Posted Sun, 15 Apr 2012 in Medicines and Side Effects
Answered by Dr. R.V.Sirisha Rani 20 minutes later

Topical application of corticosteroids may suppress the body's production of cortisol. If suppression has occurred for a long time, discontinuing the potent corticosteroid can be associated with symptoms of cortisol deficiency. (It takes the adrenal glands some time before they can begin producing cortisol again.)

It is very important to know why were you using for so long time? For what skin problem you are using it?

You need physical examination to give appropriate medicine like anti histamines for itching of skin.

Doctors guidance is needed to stop betnovet ointment as it should be done gradually. You should XXXXXXX a Dermatologist as soon as possible.

Hope I have answered your query, I will be available to answer your follow up queries.
Wish you Good Health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor